MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS PKG, SWITCHPOINT INFINITY 3; SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL

STRYKER-COMMUNICATIONS PKG, SWITCHPOINT INFINITY 3; SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL
Catalog Number 0678001000
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when all the monitors were flickering, the surgeon punctured the patient's bowel while inserting a trocar and had to convert to open procedure.An additional medical intervention was performed due to the punctured bowel.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 08august2024, it was reported that part numbers 0678001000 (pkg, switchpoint infinity 3), 0240200100 (pkg, connected or hub base system), and 0240031050 (pkg, 32" 4k surgical display) were involved in the following event.During a robotic laparoscopy procedure of in or 6, all monitors flickered with an estimated flickering frequency of 1-2 seconds.During the flickering, the surgeon punctured the patient's bowel while inserting a trocar and had to convert to open procedure and perform an additional medical intervention due to the punctured bowel.The device was not sent back to stryker and was investigated on site.The onsite stryker representatives attempted to troubleshoot the issue.It was reported that the stryker representative evaluated the devices and was able to reseat and clean the video card and replaced one cable.On september 1, 2023, stryker representatives went out to the site and tried to replicate the issue but were unsuccessful.From august 22, 2023, to september 6, 2023, meetings were held with the stryker communications engineering team to discuss the details and findings from the on-site investigations.The devices then appeared to be in good working condition.The on-site investigations indicated that the reported issue of video flickering, involved the endoscopy camera signal traveling through the spi3 router input card to the spi3 output (vpm) card through the hub dvi input and output back through the spi3 router input card to the spi3 output card (vpm) and reached the final destination at the two (2) 4k monitors.Further troubleshooting confirmed that the flickering signal was present through the signal path described above.When the connected or hub was bypassed, the endoscopy camera signal was routed through the spi3 input card to the spi3 output (vpm) cards to the destination of the two (2) 4k monitors, and the flickering was resolved.Assuming equivalency for the incoming endoscopy camera signal and spi3 router output (vpm) cards for each scenario, the cause of the flickering event points to the connected or hub dvi signal path as the most likely contributing factor.It was reported that the video flicker happened during a case which lead to the patient being injured.The root cause was traced to the hub as that was what the video was being routed through.It was also noted that the sales rep re-seated and dusted all of the input/output cards which also stopped any flickering.If any further information is received, a supplemental will be filed.

Brand Name
PKG, SWITCHPOINT INFINITY 3
Common Device Name
SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key17703359
Report Number0002031963-2023-00005
Device Sequence Number15314992
Product Code LMD
UDI-Device Identifier07613327054156
UDI-Public07613327054156
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0678001000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown